# SDR 05FDEA04264

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 70,828 hours, 28,728 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Pedal
- Condition: Broken
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS RT BRAKE PEDAL WILL NOT ACTUATE THE BRAKES.  FOUND THE CTR TORQUE TUBE BRACKET FOR THE CAPTS RT PEDAL BROKEN.  MPN ABH7271-501 INSTALLED SERVICEABLE BRACKET (SETS PARKING BRAKE) BRAKE PEDALS OPERATE NORMAL AND PARKING BRAKE SETS AND RELEASES NORMAL.  INSTALLED BRACKET PER DC-10 SMP.
